# SDR IPXA2021030266290

- Difficulty date: February 8, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING I/B UPPER T/E SURFACE SKIN HAS 4 AREAS OF CORROSION AT STA. XORS. 442, 447, 413 & 430.REPAIRED CORRODED L/H WING UPPER SKIN IAW VT-SAA EA 011-5730-01-A8893 REV. I/R AND UPS EO MD11-5710-79490-A. (MINOR)
